Homology, Homotopy and Applications

Volume 4 (2002)

Number 2

The Roos Festschrift volume

Resolutions by mapping cones

Pages: 277 – 294

DOI: https://dx.doi.org/10.4310/HHA.2002.v4.n2.a13


Jürgen Herzog (Fachbereich Mathematik und Informatik, Universität-GHS Essen, Germany)

Yukihide Takayama (Department of Mathematical Sciences, Ritsumeikan University, Kusatsu, Shiga, Japan)


Resolutions that arise as iterated mapping cones are considered. Explicit resolutions are given for monomial ideals with linear quotients which admit decomposition functions, and it is studied under which conditions a mapping cone admits a DG algebra structure.


Free resolutions, monomial ideals, mapping cones, DG algebras

2010 Mathematics Subject Classification

13C13, 13D02

Published 1 January 2002